# SDR ERAA20140046

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,262 hours, 32,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 044
- Condition: Intermittent
- Location: Zone 100
- Part time: 30,262 hours, 32,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING, NOSE GEAR WOULD NOT RETRACT.  RED NOSE INDICATION AMBER MAIN INDICATION, EXTENDED GEAR 3 GREENS MAINTAINED 140KTS.  PERFORMED GEAR SWINGS, COULD NOT DUPLICATE.  R & R PSEU IAW MM 32-61-50.  PERFORMED 7 GEAR SWINGS.  OPS CHECKED GOOD, OK FOR CONTINUED SERVICE.
